# SDR CA970325018

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1ENN14
- Condition: Failed
- Location: Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L, O

## Discrepancy

(CAN) ON APPROACH AND FLAPS SELECTED DOWN, FLAP MOTOR AND INDICATOR DID NOT MOVE. RESELECTED AND NO SUCCESS. FLAP UP MICRO SWITCH REPLACED.
